# SDR SIMA20231025001

- Difficulty date: October 25, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000046
- Aircraft time: 39,675 hours, 28,708 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17067831001
- Condition: Corroded
- Location: Fr 26
- Component: Shear Clip-Stgr
- Component part number: 17067831001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-003 FWD CARGO FLOOR SUPPORT CORRODED AT FR26 BETWEEN STGR 29L/ 29R (MARKED) (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED FWD CARGO FLOOR SUPPORT COLUMN AT FR26 BETWEEN STGR29L/29R IAW ERJ 170 SRM 51-40-08. SEE WIP AND TASK FOR DETAILS
